# SDR AUS20011392

- Difficulty date: December 27, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180005
- Condition: Delaminated
- Location: Cockpit
- Component: Flight Compartm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT COCKPIT SIDE WINDOW OUTER ACRYLIC PANE PARTIALLY DELAMINATED.
